Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Nightmares
    avatar
    RacerLady503 posted:
    Does anyone suffer from nightmares or sleep disturbances? I say the demons come for me when I sleep as a joke, but sometimes I seriously wonder! :)
    It only gets the best of me if I let it
    Reply
     
    avatar
    MissCaptainKirk responded:
    I used to have extremely terrifying nightmares that made me unable to eat during the day because I was so disturbed my stomach hurt.
    I don't have them as often anymore, except for recently they've come back. I don't know if it has anything to do with FM though.

    Hope your nightmares stop!
     
    avatar
    RacerLady503 replied to MissCaptainKirk's response:
    I really wonder if it's just because I can't ever seem to hit the "deep" sleep anymore. I toss and turn and get a few minutes here and there but don't ever just sleep deeply like I used to!!! Blah!
    It only gets the best of me if I let it
     
    avatar
    Maurny responded:
    Sometimes the medications we take can contribute to nightmares or bizarre dreams. Check your meds and adverse side effects.
    I had such really wierd and disturbing dreams with cymbolta, and worse when I stopped them.
    Hope this helps


    Regards


    Maurny
     
    avatar
    lizzietorres1969 responded:
    i do. always weird dreams, but they look so real i get up exhausted and sometimes scared. i believe is the depression medications. i take lyrica and celexa.
     
    avatar
    FibroMitz replied to lizzietorres1969's response:
    I'm taking Lyrica and Cymbalta. I think the Lyrica gives the nitemares. I've had dreams where "satan" won't let me scream or speak! I know it's "him". But as soon as I remember that I am a child of GOD, I yell "JESUS"! and "he" screams and goes away! I don't know if it was the meds but that was occuring very often. Maybe it's the LORD telling me to call on him more.
    -Mitz in Idaho-


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.